# SDR YTRA2020121801

- Difficulty date: December 18, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N663RL
- Make and model: Bell 407
- Aircraft serial: 53479
- Aircraft time: 16,779 hours, 18,563 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 407040006107FM1
- Part serial: A112
- Condition: Making Metal
- Location: Main
- Part time: 24,348 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE RETURNING TO AN ONSHORE BASE LOCATION THE CAUTION PANEL INDICATED A MAIN GEARBOX CHIP LIGHT.  THE PILOT PERFORMED A PRECAUTIONARY LANDING ONSHORE AT A SUITABLE LOCATION PRIOR TO ARRIVING AT THE INTENDED BASE.
